Hochschild homology and cohomology of generalized Weyl algebras
[Homologie et cohomologie de Hochschild des algèbres de Weyl généralisées]
Annales de l'Institut Fourier, Tome 53 (2003) no. 2, pp. 465-488.

Nous calculons l'homologie et la cohomologie de Hochschild des algèbres de Weyl généraliseés introduites par V. Bavula. Nous répondons à une question de Bavula-Jordan concernant les générateurs du groupe d'automorphismes d'une telle algèbre. Ce calcul explique aussi des résultats connus sur les invariants des algèbres de Weyl et des quotients primitifs.

We compute Hochschild homology and cohomology of a class of generalized Weyl algebras, introduced by V. V. Bavula in St. Petersbourg Math. Journal, 4 (1) (1999), 71-90. Examples of such algebras are the n-th Weyl algebras, 𝒰(𝔰𝔩 2 ), primitive quotients of 𝒰(𝔰𝔩 2 ), and subalgebras of invariants of these algebras under finite cyclic groups of automorphisms. We answer a question of Bavula–Jordan (Trans. A.M.S., 353 (2) (2001), 769-794) concerning the generators of the group of automorphisms of a generalized Weyl algebra. We also explain previous results on the invariants of Weyl algebras and of primitive quotients

DOI : https://doi.org/10.5802/aif.1950
Classification : 16E40,  17B37,  16S32
Mots clés : cohomologie de Hochschild, algèbres de Weyl généralisées, groupe d'automorphismes
@article{AIF_2003__53_2_465_0,
     author = {Farinati, Marco A. and Solotar, Andrea L. and Su\'arez-\'Alvarez, Mariano},
     title = {Hochschild homology and cohomology of generalized {Weyl} algebras},
     journal = {Annales de l'Institut Fourier},
     pages = {465--488},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {53},
     number = {2},
     year = {2003},
     doi = {10.5802/aif.1950},
     zbl = {1100.16008},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.1950/}
}
TY  - JOUR
AU  - Farinati, Marco A.
AU  - Solotar, Andrea L.
AU  - Suárez-Álvarez, Mariano
TI  - Hochschild homology and cohomology of generalized Weyl algebras
JO  - Annales de l'Institut Fourier
PY  - 2003
DA  - 2003///
SP  - 465
EP  - 488
VL  - 53
IS  - 2
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.1950/
UR  - https://zbmath.org/?q=an%3A1100.16008
UR  - https://doi.org/10.5802/aif.1950
DO  - 10.5802/aif.1950
LA  - en
ID  - AIF_2003__53_2_465_0
ER  - 
Farinati, Marco A.; Solotar, Andrea L.; Suárez-Álvarez, Mariano. Hochschild homology and cohomology of generalized Weyl algebras. Annales de l'Institut Fourier, Tome 53 (2003) no. 2, pp. 465-488. doi : 10.5802/aif.1950. http://www.numdam.org/articles/10.5802/aif.1950/

[1] J. Alev; M. Farinati; T. Lambre; A. Solotar Homologie des invariants d'une algèbre de Weyl sous l'action d'un groupe fini, J. of Alg., Volume Vol. 232 (2000) no. 2, pp. 564-577 | Article | MR 1792746 | Zbl 1002.16005

[2] J. Alev; T. Lambre Comparaison de l'homologie de Hochschild et de l'homologie de Poisson pour une déformation des surfaces de Klein, Algebra and Operator Theory, Proceedings of the Colloquium, Tashkent (1998), pp. 25-38 | Zbl 0931.16007

[3] J. Alev; T. Lambre Homologie des invariants d'une algèbre de Weyl, K-Theory, Volume 18 (1999), pp. 401-411 | Article | MR 1738900 | Zbl 0983.16007

[4] V. Bavula Generalized Weyl algebras and their representations, St. Petersbourg Math. J, Volume 4 (1990) no. 1, pp. 71-90 | MR 1171955 | Zbl 0807.16027

[5] V. Bavula; D. Jordan Isomorphism problems and groups automorphisms for generalized Weyl algebras, Trans. Am. Math. Soc, Volume 353 (2001) no. 2, pp. 769-794 | Article | MR 1804517 | Zbl 0961.16016

[6] V. Bavula; T. Lenagan Krull dimension of generalized Weyl algebras with noncommutative coefficients, J. of Alg, Volume 235 (2001) no. 1, pp. 315-358 | Article | MR 1807668 | Zbl 0998.16014

[7] D. Burghelea; M. Vigué-Poirrier Cyclic homology of commutative algebras, I, Springer Lecture Notes in Math, Volume 1318 (1988), pp. 51-72 | Article | MR 952571 | Zbl 0666.13007

[8] H. Cartan; S. Eilenberg Homological algebra, Princeton Univ. Press, Princeton, 1956 | MR 77480 | Zbl 0075.24305

[9] J. Dixmier Quotients simples de l'algèbre enveloppante de 𝔰𝔩 2 , J. of Alg., Volume 24 (1973), pp. 551-574 | MR 310031 | Zbl 0252.17004

[10] P. Etingof; V. Ginzburg Symplectic reflection algebras, Calogero-Moser spaces, and deformed Harish-Chandra homomorphism (e-print, arXiv:math.AG/0011114 v5) | MR 1881922 | Zbl 1061.16032

[11] O. Fleury Automorphismes d'algèbres enveloppantes classiques et quantifiées : sous-groupes finis et invariants (1997) (Thèse Université de Reims, Champagne-Ardenne)

[12] O. Fleury Sur les invariants de B λ sous l'action de sous-groupes finis d'automorphismes: conjecture de Gelfand - Kirillov et homologie de Hochschild, Comm. in Alg, Volume 29 (2001) no. 8, pp. 3535-3557 | Article | MR 1849502 | Zbl 0992.17008

[13] T.J. Hodges Noncommutative deformations of type-A Kleinian singularities, J. Algebra, Volume 161 (1993) no. 2, pp. 271-290 | Article | MR 1247356 | Zbl 0807.16029

[14] C. Kassel L'homologie cyclique des algèbres enveloppantes, Invent. Math, Volume 91 (1988) no. 2, pp. 221-251 | Article | EuDML 143538 | MR 922799 | Zbl 0653.17007

[15] C. Kassel; M. Vigué-Poirrier Homologie des quotients primitifs de l'algèbre enveloppante de 𝔰𝔩 2 , Math. Ann, Volume 294 (1992) no. 3, pp. 483-502 | EuDML 165013 | MR 1188133 | Zbl 0767.17017

[16] S. Smith A class of algebras similar to the enveloping algebra of 𝔰𝔩 2 , Trans. Am. Math. Soc, Volume 322 (1990) no. 1, pp. 285-314 | MR 972706 | Zbl 0732.16019

[17] T. A. Springer Invariant theory, Lecture Notes in Mathematics, 585, Springer-Verlag, Berlin-Heidelberg-New York, 1977 | MR 447428 | Zbl 0346.20020

[18] R. Sridharan Filtered algebras and representations of Lie algebras, Trans. Am. Math. Soc, Volume 100 (1961), pp. 530-550 | Article | MR 130900 | Zbl 0099.02301

[19] D. Stefan Hochschild cohomology on Hopf-Galois extensions, J. Pure Appl. Alg, Volume 103 (1995) no. 2, pp. 221-233 | Article | MR 1358765 | Zbl 0838.16008

[20] M. Suárez-Álvarez Multiplicative structure of Hochschild cohomology of the ring of invariants of a Weyl algebra under finite groups (To appear in J. of Alg) | MR 1879019 | Zbl 1008.16006

[21] M. Suárez-Álvarez Hochschild cohomology of primitive quotients of U ( 𝔰𝔩 2 ) and their rings of invariants (Preprint, http://www.math.jussieu.fr/\mariano)

[22] M. Van den Bergh A relation between Hochschild homology and cohomology for Gorenstein rings, Proc. Am. Math. Soc, Volume 126 (1998) no. 5, pp. 1345-1348 | Article | MR 1443171 | Zbl 0894.16005

[23] M. Van den Bergh A relation between Hochschild homology and cohomology for Gorenstein rings (Erratum) (to appear) | MR 1900889 | Zbl 0894.16005

Cité par Sources :